# SDR 98ZZZX2669

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88451
- Make and model: Bbavia 8GCBC
- Aircraft serial: 13175
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: MS2000728
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,143 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR ATTACH BOLT BROKE AS THE AIRCRAFT TURNED OFF THE RUNWAY AFTER A NORMAL LANDING.  NO HARD LANDING HISTORY.
